# SDR AU960446

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-33F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Section
- Part number: 591142917
- Condition: Corroded
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN BULGING AT L25 BETWEEN STN 1070 AND STN 1081 - WHENTHE SKIN WAS LIFTED BACK THE FOLLOWING CORROSION WAS FOUND:1. FILIFORM CORROSION ON FACE OF 'T' SECTION BETWEEN STN 1070 AND STN 10762. EXFOLIATION CORROSION ON ONE SIDE OF THE BACK FACE OF THE 'T'BETWEEN STN 1076 AND STN 1081
